Journal: Applied Categorical Structures

Volume 17, Issue 6

517 -- 559Ravi Rajani, Mike Prest. Model-theoretic Imaginaries and Coherent Sheaves
561 -- 565Ning Bian, Pu Zhang, Guang-Lian Zhang. Setwise Homotopy Category
567 -- 590Toby Kenney. Diads and their Application to Topoi
591 -- 602Mehmet Baran. Pre::::T::::::2:: Objects in Topological Categories
603 -- 612Josef Slapal. Another Approach to Connectedness with Respect to a Closure Operator
613 -- 620Gabriella Böhm, Tomasz Brzezinski. Corrigendum to Cleft Extensions of Hopf Algebroids

Volume 17, Issue 5

419 -- 434Václav Koubek, Jirí Sichler. Almost ::::ff::::-universality Implies ::::Q::::-universality
435 -- 444S. N. Hosseini, M. V. Mielke. Universal Monos in Partial Morphism Categories
445 -- 466Sanjeevi Krishnan. A Convenient Category of Locally Preordered Spaces
467 -- 486Jorge Martínez, Eric Richard Zenk. Epicompletion in Frames with Skeletal Maps, II: Compact Normal Joinfit Frames
487 -- 500Dharmanand Baboolal, Paranjothi Pillay. On Uniform Lipschitz-Connectedness in Metric Spaces
501 -- 516Georgi D. Dimov. A Generalization of De Vries Duality Theorem

Volume 17, Issue 4

317 -- 343Dominique Bourn, Zurab Janelidze. Subtractive Categories and Extended Subtractions
345 -- 350George Janelidze, László Márki, A. Ursini. Ideals and Clots in Pointed Regular Categories
351 -- 371Zurab Janelidze. Cover Relations on Categories
373 -- 386Tamar Janelidze. Relative Semi-abelian Categories
387 -- 418Diana Rodelo. Directions for the Long Exact Cohomology Sequence in Moore Categories

Volume 17, Issue 3

211 -- 246Jirí Adámek, Michel Hébert, Lurdes Sousa. The Orthogonal Subcategory Problem and the Small Object Argument
247 -- 285Richard Garner. Understanding the Small Object Argument
287 -- 301A. del Río, L. J. Hernández, M. T. Rivas. ::::S::::-types of Global Towers of Spaces and Exterior Spaces
303 -- 316Jirí Rosický. On Combinatorial Model Categories

Volume 17, Issue 2

103 -- 117Sheng-Gang Li, Hai-Yang Li. Some Properties of Categories CL and CLPair
119 -- 152Libor Barto. Slices of Essentially Algebraic Categories
153 -- 174Wolfgang Rump. The Absolute of a Topological Space and its Application to Abelian ::::l::::-groups
175 -- 210Maria Manuel Clementino, Dirk Hofmann. Lawvere Completeness in Topology

Volume 17, Issue 1

1 -- 28Hans Heymans. ::::Q::::Q-*-Categories
29 -- 42Mengqiao Huang, Qingguo Li, Jibo Li. Generalized Continuous Posets and a New Cartesian Closed Category
43 -- 61Bruno Vallette. Free Monoid in Monoidal Abelian Categories
63 -- 73Themba Dube. A Little More on Coz-Unique Frames
75 -- 89Gavin J. Seal. A Kleisli-based Approach to Lax Algebras
91 -- 101Maria Manuel Clementino, Dirk Hofmann, Isar Stubbe. Exponentiable Functors Between Quantaloid-Enriched Categories